# SDR ASAA2016052216816

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,180 hours, 4,603 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32149721
- Part serial: 3719
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 14,180 hours, 4,603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP VERY HOT IN FWD CABIN 6-15, ROW, QRH FOLLOWED, CABIN TEMP LOWERED WITHIN SHORT TIME PERIOD. "TRIM SWITCH OFF".  ACFT GROUNDED. BITE TESTED TEMP CONTROLLERS, REF FIM 21-61-00-810-801.  VERIFIED FAULT, ACCESSED 4 CEILING PANELS FROM ROWS 6 TO 15, NO DEFECTS NOTED.  CLOSED PANELS.  ACCESSED FWD TEMP FAN, REPLACED FAN SENSOR WITH NEW ONE, CLEANED FILTER & TEMP BULB.  CLOSED PANEL. ACCOMPLISHED CABIN TEMP BULB TEST, TEST FAIL BOTH FWD AND AFT ZONES. REPLACED CABIN TEMP INDICATOR, NO HELP, REINSTALLED ORIGINAL PART.  CHECKED GROUNDS AT INDICATOR CONNECTION D90, FOUND BAD RESISTANCE.  REPLACED CONNECTOR & SOCKETS FOR D90 & RECONNECTED TO INDICATOR. DURING T/S FOUND V146, PRSOV, STUCK IN CLOSED POSITION IN BOTH ON & OFF.  REPLACED V146 WITH NEW ONE.  ACCOMPLISHED INSTALLATION TEST FOR V146 & BOTH CABIN TEMP BULBS & FAN SENSOR ALL PASS. REF AMM 21-51-11-400-801, 21-61-31-400-801, 21-61-32-400-801, WDM 21-61-51, SWPM 20-60-11 & AMP 5-07-01.
